# SDR DALA2020072102621

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 88,340 hours, 39,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY PATHWAY LIGHTS AT ROWS 27, 28, 29, 30 AND 31. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY M10568. SYSTEM OPERATION IS NORMAL.
